# SDR SWIA2019112246786

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 28,451 hours, 19,378 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION FS280.00 CROSSBEAM FLOOR PANEL SUPPORT ANGLE, MARKED WITH RED SHARPIE.  (C-CHECK) RO: 11/21/2019   REMOVED AND REPLACED FS280.00 CROSSBEAM FLOOR PANEL SUPPORT ANGLE IAW SRM.
